Liu, Steve Wenbin and Neittaanmaki, P. and Tiba, Dan (2003) Existence For Shape Optimization Problems in Arbitrary Dimension. SIAM Journal on Control and Optimization, 41 (5). pp. 1440-1454. ISSN 0363-0129. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)
We discuss some existence results for optimal design problems governed by second order elliptic equations with the homogeneous Neumann boundary conditions or with the interior transmission conditions. We show that our continuity hypotheses for the unknown boundaries yield the compactness of the associated characteristic functions, which, in turn, guarantees convergence of any minimizing sequences for the first problem. In the second case, weaker assumptions of measurability type are shown to be sufficient for the existence of the optimal material distribution. We impose no restriction on the dimension of the underlying Euclidean space.
|Subjects:||H Social Sciences > HD Industries. Land use. Labor > HD29 Operational Research - Applications|
|Divisions:||Faculties > Social Sciences > Kent Business School|
|Depositing User:||Steve Wenbin Liu|
|Date Deposited:||11 Sep 2008 13:00|
|Last Modified:||23 Jun 2014 10:55|
|Resource URI:||https://kar.kent.ac.uk/id/eprint/8508 (The current URI for this page, for reference purposes)|